BibTeX record journals/cma/LucHTL19

download as .bib file

@article{DBLP:journals/cma/LucHTL19,
  author    = {Nguyen Hoang Luc and
               Le Nhat Huynh and
               Nguyen Huy Tuan and
               Le Dinh Long},
  title     = {On a backward problem for inhomogeneous time-fractional diffusion
               equations},
  journal   = {Comput. Math. Appl.},
  volume    = {78},
  number    = {5},
  pages     = {1317--1333},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.camwa.2019.02.014},
  doi       = {10.1016/j.camwa.2019.02.014},
  timestamp = {Sat, 09 Apr 2022 12:33:03 +0200},
  biburl    = {https://dblp.org/rec/journals/cma/LucHTL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics